Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feeling dizzy and having panic attacks. Will it lead to a stroke?

Apr 2013
User rating for this question
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
Hi! I have suddenly felt dizzy in church and I don't usually feel like that. I lost my husband 7 weeks ago and I am having panic attacks. I just hope that I'm not having a stroke. Thanks.. XXXX.
Posted Fri, 25 Oct 2013 in Women's Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Thanks for the query. I am sorry about your husband.
Well,stroke would have some other symptoms such as loss of sensation, loss of movement ability, loss of speech ability etc. Of course, emotional factors and anxiety are the first thing to think of and if this was just short dizziness then you dont have to be worried. If this happens again then most possible, it could be transitory ischemic attack which is temporary blood flow disorder and in most cases it doesnt require any treatment. Also ,dizziness can be caused not just by neurologic and emotional but also by heart disorders.
So at this point try to rest,take enough fluids,regulate your blood sugar and BP.
And when you visit doctor ask him for some tests to rule out heart arrythmias( ecg,holter ecg) and neurologic disorders(cevical vessels doppler and ct head scan).
These tests would rule out any serious condition,but I still think this is all caused by emotional stress and if there was crowd and the church was closed than lack of oxygen is one of the factors too.
Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor